# SDR UALA2011102605801

- Difficulty date: October 26, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 74,819 hours, 23,467 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN LIGHTNING STRIKE 9 EACH AT BS 454 TO BS 458 AND STR 28R ARE OUT OF LIMITS.   MAJOR REPAIR ACCOMPLISHED.  TRIMMED OUT DAMAGED SKIN AND FABRICATED A FREEZE PLUG, REPAIR DOUBLER AND FILLER PER TIMCO REO G14130, REV D & INSTALLED ON NON ROUTINE 25520.  A NEW CF WILL BE GENERATED PER EVA 81428 FOR 24 MONTH DTA REQUIREMENT.
